MathSciNet Relay Station
MathSciNet bibliographic data
MR1313704 65L05 (34A45 65L60)
Estep, Donald A posteriori error bounds and global error control for approximation of ordinary differential equations. SIAM J. Numer. Anal. 32 (1995), no. 1, 1–48.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement